# SDR ASOA2014071110855

- Difficulty date: June 15, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPS CHECK IAW AMM 33-51-00-710-802.  FOUND BROKEN WIRE PZA-L6014-20N. SPLICED WIRE IAW ESPM 20-44-00.  OPS CHECK GOOD IAW AMM 33-51-00-710-802.
